# SDR DALA2015033002506

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 89,832 hours, 43,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR SLIDE DEPLOYED UPON OPENING AT GATE.  SLIDE DID NOT INFLATE.  REPLACED L1 DOOR SLIDE ASSY REF AMDS T/C.  RII OF ABOVE INSTALL C/W.
